# SDR 00FDEA00369

- Difficulty date: June 5, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19197
- Aircraft time: 50,425 hours, 38,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP BS 930 BELTFRAME FOUND CRACKED ON FWD SIDE OF STR 14R.  REPAIRED BELTFRAME PER IAW FEDEX EO 7-2310-7-4330.
